Volume 12, issue 1 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Quasi-isometrically embedded free sub-semigroups

Yves de Cornulier and Romain Tessera

Geometry & Topology 12 (2008) 461–473
Bibliography
1 S I Adian, Random walks on free periodic groups, Math. USSR Izvestiya 21 (1983) 425
2 I Benjamini, O Schramm, Every graph with a positive Cheeger constant contains a tree with a positive Cheeger constant, Geom. Funct. Anal. 7 (1997) 403 MR1466332
3 N Bourbaki, Groupes et algèbres de Lie. Chapitres 4, 5 et 6, Éléments de mathématique, Masson (1981) 290 MR647314
4 J Bourgain, The metrical interpretation of superreflexivity in Banach spaces, Israel J. Math. 56 (1986) 222 MR880292
5 E Breuillard, On uniform exponential growth for solvable groups, Pure and Applied Math Quarterly 3(4) (2007) 949
6 B Farb, The extrinsic geometry of subgroups and the generalized word problem, Proc. London Math. Soc. $(3)$ 68 (1994) 577 MR1262309
7 M Gromov, Asymptotic invariants of infinite groups, from: "Geometric group theory, Vol. 2 (Sussex, 1991)", London Math. Soc. Lecture Note Ser. 182, Cambridge Univ. Press (1993) 1 MR1253544
8 J R J Groves, Soluble groups with every proper quotient polycyclic, Illinois J. Math. 22 (1978) 90 MR474887
9 A Y Ol’shanskiĭ, On the distortion of subgroups of finitely presented groups, Mat. Sb. 188 (1997) 51 MR1601512
10 D Osin, Subgroup distortions in nilpotent groups, Comm. Algebra 29 (2001) 5439 MR1872804
11 D Osin, Small cancellations over relatively hyperbolic groups and embedding theorems arXiv:math.GR/0411039
12 J M Rosenblatt, Invariant measures and growth conditions, Trans. Amer. Math. Soc. 193 (1974) 33 MR0342955
13 R Tessera, Asymptotic isoperimetry on groups and uniform embeddings into Banach spaces arXiv:math.GR/0603138
14 R Tessera, Large-scale Sobolev inequalities on metric measure spaces arXiv:math.MG/0702751
15 J Tits, Free subgroups in linear groups, J. Algebra 20 (1972) 250 MR0286898